JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE RESULTS FOR SEMILINEAR DIFFERENTIAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE RESULTS FOR SEMILINEAR DIFFERENTIAL EQUATIONS
Sakthivel, R.; Choi, Q.H.; Jung, T.;
  PDF(new window)
 Abstract
In this paper we prove the existence of mild soultions for semilinear differential equations in a Banach space. The results are obtained by using the semigroup theory and the Schaefer fixed point theorem. An example is provided to illustrate the theory.
 Keywords
semilinear differential equation;mild solution;Schaefer fixed point theorem;
 Language
English
 Cited by
1.
Existence and controllability result for semilinear evolution integrodifferential systems, Mathematical and Computer Modelling, 2005, 41, 8-9, 1005  crossref(new windwow)
 References
1.
J. Pure Appl. Math, 1994. vol.25. pp.411-418

2.
J. Math. Anal. Appl., 1991. vol.162. pp.494-505 crossref(new window)

3.
J. Pure Appl. Math, 1991. vol.22. pp.109-134

4.
Differential Equations Dynam. Systems, 1994. vol.2. pp.41-48

5.
The Clarendon Press, 1985.

6.
Electron .J. Differential Equations, 2001. vol.24. pp.1-14

7.
Nonlinear Anal, 1996. vol.26. pp.1023-1033 crossref(new window)

8.
J. Math. Anal. Appl., 1997. vol.210. pp.679-687 crossref(new window)

9.
Semigroups of Linear Operators and Applications to Partial Differential Equations, 1983.

10.
Trans. Amer. Math. Soc., 1993. vol.336. pp.523-535 crossref(new window)

11.
Math. Ahn., 1955. vol.129. pp.415-416

12.
Funkcial. Ekvac., 1987. vol.30. pp.19-29

13.
Trans. Amer. Math. Soc., 1974. vol.200. pp.395-418 crossref(new window)

14.
Differential Integral Equations, 1994. vol.7. pp.1145-1152